Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Pages 549–568 (Mi zvmmf7874)  

This article is cited in 2 scientific papers (total in 2 papers)

Difference schemes with a 'disintegrating' operator for multidimensional problems

E. G. D'yakonov

Moscow

Full text: PDF file (2039 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:4, 581–607

Bibliographic databases:

MSC: Primary 65N06; Secondary 65N22
Received: 25.01.1962

Citation: E. G. D'yakonov, “Difference schemes with a 'disintegrating' operator for multidimensional problems”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 549–568; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 581–607

Citation in format AMSBIB
\Bibitem{Dya62}
\by E.~G.~D'yakonov
\paper Difference schemes with a 'disintegrating' operator for multidimensional
problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 549--568
\mathnet{http://mi.mathnet.ru/zvmmf7874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0203955}
\zmath{https://zbmath.org/?q=an:0208.42302}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 4
\pages 581--607
\crossref{https://doi.org/10.1016/0041-5553(63)90531-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7874
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abrashin V., Egorov A., “An Iterative Domain Decomposition Method for Solving Problems of Mathematical Physics. II”, Differ. Equ., 34:2 (1998), 270–276  mathnet  mathscinet  zmath  isi
    2. V. V. Akimenko, “The maximum principle and nonlinear monotone schemes for parabolic equations”, Comput. Math. Math. Phys., 39:4 (1999), 590–600  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:261
    Full text:163
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021